Author Posts

February 12, 2018 at 12:39 am

Hi, my brother is suffering from an anxiety-related disorder. Recently, we have taken an appointment at a clinic in Toronto for generalized anxiety disorder treatment. It started recently. Last year, he met with an accident and it affected his physical health. We have tried physiotherapy treatments. But it didn’t give expected results. He became down and worried. Now he is not allowed to continue with the physiotherapy treatments because he lost the hope of treatment. He joined back to his job. There also he couldn’t concentrate and complete his works. He used to shout at his colleagues for simple matters and sometimes, he’s avoiding them completely. He always seems to be tensed and frustrated. One of his colleagues informed us about his behavioral change. Thus we immediately take a decision to take him to the clinic. But I heard that the medication for these treatments has certain side effects like dizziness, stomach upset, slurred speech, headache etc. Do we need to concerned about this? Please help us with your replies.